Alert archive / Illinois / River Flood Warnings in 2010

River Flood Warning 9, NWS Lincoln, IL

February 22, 2010Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 22, 2010, 6:38 AM CST for Clay County, Richland County, Illinois. It took effect at Feb 22, 2010, 3:08 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Feb 22, 2010, 6:38 AM CST (12:38 UTC)
In effect from
Feb 22, 2010, 3:08 PM CST
Expired
Feb 26, 2010, 1:43 PM CST
In force
4 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.60 ft at Feb 23, 2010, 6:00 PM CST.

actionminormoderate10152002/2202/2302/2402/2502/2602/27
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WGUS43 KILX 221238
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
638 AM CST MON FEB 22 2010

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

.SYNOPSIS...DUE TO HEAVY RAINS FROM YESTERDAY FEB 21...THE LITTLE
WABASH RIVER WILL SEE STAGES RISE ABOVE FLOOD STAGE FOR THE NEXT
FEW DAYS.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-230238-
/O.NEW.KILX.FL.W.0009.100223T0500Z-100225T1200Z/
/CLAI2.1.ER.100223T0500Z.100224T0000Z.100225T0600Z.NO/
638 AM CST MON FEB 22 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS EVENING TO THURSDAY MORNING.
* AT  545 AM MONDAY THE STAGE WAS 14.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 16.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE 
  GAGE LOCATION FLOODS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  14.2 MON 6 AM    16.4   16.6   15.6

$$

SHIMON
12 follow-up statements
239 
WGUS83 KILX 221413
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
813 AM CST MON FEB 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-230413-
/O.EXT.KILX.FL.W.0009.100222T2200Z-100226T1600Z/
/CLAI2.1.ER.100222T2200Z.100224T1200Z.100226T1000Z.NO/
813 AM CST MON FEB 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 7 AM MONDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 18.6 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE 
  GAGE LOCATION FLOODS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  14.6 MON 7 AM    17.5   18.6   18.2

$$

07
530 
WGUS83 KILX 222109
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
309 PM CST MON FEB 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-231109-
/O.EXT.KILX.FL.W.0009.100222T2108Z-100226T1700Z/
/CLAI2.1.ER.100222T1615Z.100224T1200Z.100226T1100Z.NO/
309 PM CST MON FEB 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 2 PM MONDAY THE STAGE WAS 17 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY 
  WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  17.0 MON 2 PM    18.3   18.9   18.4

$$

07
922 
WGUS83 KILX 230210
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
810 PM CST MON FEB 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-231610-
/O.CON.KILX.FL.W.0009.000000T0000Z-100226T1700Z/
/CLAI2.1.ER.100222T1615Z.100224T1200Z.100226T1100Z.NO/
810 PM CST MON FEB 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY MORNING.
* AT 700 PM MONDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY 
  WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  17.9 MON 7 PM    18.3   18.9   18.4

$$
827 
WGUS83 KILX 231453
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
853 AM CST TUE FEB 23 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

.A SLOW RISE WILL CONTINUE ON THE LITTLE WABASH RIVER THROUGH
TONIGHT...BEFORE BEGINNING TO LEVEL OFF ON WEDNESDAY. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&
ILC025-159-240453-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100226T1800Z/
/CLAI2.1.ER.100222T1615Z.100224T1200Z.100226T1200Z.NO/
853 AM CST TUE FEB 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY AFTERNOON.
* AT  800 AM TUESDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  18.5 TUE 8 AM    19.1   18.5   16.0

$$
GEELHART
261 
WGUS83 KILX 240138
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
737 PM CST TUE FEB 23 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-241537-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100226T0900Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T0300Z.NO/
737 PM CST TUE FEB 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE THURSDAY NIGHT.
* AT 700 PM TUESDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  18.6 TUE 7 PM    18.6   17.9   14.8

$$
337 
WGUS83 KILX 241433
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
833 AM CST WED FEB 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

.LEVELS ON THE LITTLE WABASH RIVER WILL BEGIN TO FALL LATER 
TONIGHT...AND SHOULD FALL BELOW FLOOD STAGE THURSDAY EVENING.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&
ILC025-159-250433-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100226T1000Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T0400Z.NO/
833 AM CST WED FEB 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE THURSDAY NIGHT.
* AT  645 AM WEDNESDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH TODAY...
  BEFORE BEGINNING TO FALL. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         16  18.5 WED 7 AM    18.0   14.9   12.5

$$
GEELHART
818 
WGUS83 KILX 250225
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
825 PM CST WED FEB 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-251625-
/O.CON.KILX.FL.W.0009.000000T0000Z-100226T1000Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T0400Z.NO/
825 PM CST WED FEB 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE THURSDAY NIGHT.
* AT 700 PM WEDNESDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         16  18.5 WED 7 PM    18.0   14.9   12.5

$$
947 
WGUS83 KILX 251600
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1000 AM CST THU FEB 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-260600-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100226T2200Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T1600Z.NO/
1000 AM CST THU FEB 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY AFTERNOON.
* AT  900 AM THURSDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  18.3 THU 9 AM    16.5   13.4   11.5



$$
039 
WGUS83 KILX 260206
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
806 PM CST THU FEB 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-261606-
/O.CON.KILX.FL.W.0009.000000T0000Z-100226T2200Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T1600Z.NO/
806 PM CST THU FEB 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY AFTERNOON.
* AT 645 PM THURSDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  18.2 THU 7 PM    16.5   13.4   11.5

$$
400 
WGUS83 KILX 260209
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
809 PM CST THU FEB 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-261609-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100227T1600Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100227T1000Z.NO/
809 PM CST THU FEB 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SATURDAY MORNING.
* AT 645 PM THURSDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  18.2 THU 7 PM    17.8   15.8   13.1

$$
466 
WGUS83 KILX 261438
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
838 AM CST FRI FEB 26 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES.

.THE LITTLE WABASH RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
LATER THIS AFTERNOON.  

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&
ILC025-159-270400-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100227T0400Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T2200Z.NO/
838 AM CST FRI FEB 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL THIS EVENING.
* AT  745 AM FRIDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  16.9 FRI 8 AM    14.7   13.1   12.0

$$
GEELHART
765 
WGUS83 KILX 261943
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
143 PM CST FRI FEB 26 2010
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES.

.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC025-159-262013-
/O.CAN.KILX.FL.W.0009.000000T0000Z-100227T0400Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T1825Z.NO/
143 PM CST FRI FEB 26 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT  100 PM FRIDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 1225 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY TOMORROW
  MORNING.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  15.9 FRI 1 PM    14.7   13.1   12.0

$$
GEELHART

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 22, 5:54 AM CST, 44 minutes earlier.

Area forecast discussion, Feb 22, 5:54 AM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
554 AM CST MON FEB 22 2010

.DISCUSSION...
ISSUED 242 AM CST MON FEB 22 2010

COLD AND DRY WEATHER WILL PREVAIL ACROSS CENTRAL ILLINOIS THIS
WEEK...WITH NO SIGNIFICANT STORM SYSTEMS EXPECTED TO IMPACT THE AREA.

SHORT TERM...TODAY THROUGH WEDNESDAY

LOW PRESSURE OVER SOUTHWEST INDIANA WILL TRACK OFF TO THE NORTHEAST
THIS MORNING...QUICKLY BRINGING AN END TO THE LIGHT PRECIP ACROSS
THE KILX CWA. MODELS APPEAR TO BE TOO SLOW WITH CLEARING THE
PRECIP OUT...AS LATEST RADAR MOSAIC/SURFACE OBS ALREADY INDICATE
DRY CONDITIONS ACROSS MISSOURI AND WEST-CENTRAL ILLINOIS. SINCE
THINGS ARE PROGRESSING MORE RAPIDLY THAN PREVIOUSLY THOUGHT...WILL
ONLY HOLD ON TO LOW CHANCE POPS ALONG AND NORTHEAST OF I-74 THIS
MORNING...THEN WILL DROP POPS ACROSS THE BOARD BY AFTERNOON.
SECONDARY SHORT-WAVE CURRENTLY PUSHING INTO WESTERN KANSAS WILL
TRACK EASTWARD LATER TODAY...BRINGING WEAK LIFT AND A FEW SNOW
FLURRIES.

ANOTHER WAVE OVER THE UPPER MIDWEST/NORTHERN PLAINS WILL SETTLE
SOUTHWARD TONIGHT...KEEPING PLENTY OF CLOUD COVER IN PLACE AND
PERHAPS TRIGGERING A FEW FLURRIES. SUBSIDENCE IN THE WAKE OF THIS
FEATURE MAY ALLOW A FEW PEEKS OF SUNSHINE TO BE SEEN ON
TUESDAY...BEFORE A STRONGER SHORT-WAVE DIVING OUT OF CANADA
ARRIVES BY TUESDAY AFTERNOON AND NIGHT. THIS PARTICULAR WAVE WILL
HELP DRIVE A REINFORCING COLD FRONT SOUTHWARD INTO CENTRAL
ILLINOIS TUESDAY NIGHT. MOISTURE WILL BE LIMITED...HOWEVER
ADEQUATE CONVERGENCE ALONG THE FRONT AND STRONG UPPER DYNAMICS
WARRANT A CHANCE FOR FLURRIES.

CLOUDS AND FLURRIES WILL CONTINUE INTO WEDNESDAY...AS WAVE DIGS A
DEEP UPPER LOW OVER THE EASTERN GREAT LAKES/OHIO RIVER VALLEY.
MAIN STORY HOWEVER WILL BE THE SHARPLY COLDER CONDITIONS...AS
850MB TEMPS ARE PROGGED TO PLUNGE INTO THE -12 TO -16C RANGE.
HIGH TEMPS WILL BE 10 TO 15 DEGREES BELOW NORMAL...WITH READINGS
ONLY RISING INTO THE MIDDLE TO UPPER 20S. CLOUD COVER AND BRISK
NORTHWESTERLY WINDS GUSTING TO AROUND 25 MPH AT TIMES WILL MAKE IT
FEEL EVEN COLDER.

LONG TERM...THURSDAY THROUGH SUNDAY

COLDEST TEMPS OF THE FORECAST PERIOD WILL BE OBSERVED THURSDAY
MORNING...AS SKIES CLEAR OUT AND EARLY MORNING LOWS PLUNGE INTO
THE SINGLE DIGITS OVER THE FRESH SNOW COVER IN THE ILLINOIS RIVER
VALLEY AND THE TEENS ELSEWHERE. AFTER THAT...UPPER LOW WILL SLOWLY
MEANDER NORTHEASTWARD...KEEPING THE MIDWEST LOCKED IN A COLD
NORTHWESTERLY FLOW PATTERN. SURFACE RIDGING WILL REMAIN IN PLACE
AS WELL...KEEPING ANY APPROACHING STORM SYSTEMS AT BAY TO THE
W/SW. END RESULT WILL BE COLD AND DRY WEATHER THROUGH NEXT WEEKEND.

BARNES

&&

.AVIATION...
ISSUED 554 AM CST MON FEB 22 2010...FOR THE 12Z TAFS

LIFR CIGS AND IFR VIS WILL CONTINUE THIS MORNING BEHIND THE
DEPARTING WINTER STORM SYSTEM. OCCASIONAL FLURRIES OR DRIZZLE WILL
BE POSSIBLE...BUT NOTHING SIGNIFICANT. KEPT A TEMPO UNTIL 14Z IN
BMI AND CMI FOR LIGHT SNOW.

A TIGHTENING PRESSURE GRADIENT WILL CAUSE NORTH WINDS TO BECOME
NORTHWEST AND INCREASE TO 15-20 KT GUSTS AT TIMES. WINDS WILL
DIMINISH BY EVENING...AND REMAIN NW THROUGH TUES MORNING.

SOME FLURRIES MAY REDEVELOP TONIGHT IN THE NORTH...AS A BACK DOOR
TROUGH CLIPS THE AREA. SO WE WENT WITH VCSH FOR PIA/BMI/CMI
TONIGHT. LOWERED CLOUDS TO IFR AND VIS TO MVFR TONIGHT FOR THOSE
SITES AS WELL.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 22, 5:45 AM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
545 AM CST MON FEB 22 2010

ILZ027>031-036>038-040>057-061>063-066>068-071>073-231200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
545 AM CST MON FEB 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SHIMON

In the hours before

Local storm report, Feb 22, 3:26 AM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
326 AM CST MON FEB 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             PEORIA                  40.74N 89.61W
02/22/2010  M5.6 INCH        PEORIA             IL   OFFICIAL NWS OBS

            STORM TOTAL THROUGH MIDNIGHT. SNOWFALL DIMINISHING.

&&

SHIMON
Local storm report, Feb 22, 3:28 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
328 AM CST MON FEB 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     SNOW             CANTON                  40.56N 90.04W
02/21/2010  E2.0 INCH        FULTON             IL   EMERGENCY MNGR

            SNOW TOTAL SO FAR

0730 PM     SNOW             FARMINGTON              40.72N 90.01W
02/21/2010  M3.0 INCH        FULTON             IL   EMERGENCY MNGR

            SNOW TOTAL SO FAR...2 INCHES IN THE PAST 3 HOURS

0736 PM     SNOW             GERMANTOWN HILLS        40.77N 89.47W
02/21/2010  M2.5 INCH        WOODFORD           IL   MESONET

            TOTAL SO FAR...MODERATE SNOW NOW. SWOP REPORT.

0810 PM     SNOW             5 NW PEORIA             40.80N 89.68W
02/21/2010  M3.2 INCH        PEORIA             IL   CO-OP OBSERVER

            TOTAL SO FAR...STILL SNOWING. MEASURED ON THE NW SIDE OF
            PEORIA.

0814 PM     SNOW             1 S MOSSVILLE           40.80N 89.57W
02/21/2010  M2.0 INCH        PEORIA             IL   MESONET

            TOTAL SO FAR

0850 PM     SNOW             1 N ABINGDON            40.82N 90.40W
02/21/2010  M6.2 INCH        KNOX               IL   MESONET

            TOTAL SO FAR...SWOP REPORT

0850 PM     SNOW             ALTONA                  41.12N 90.16W
02/21/2010  M4.2 INCH        KNOX               IL   CO-OP OBSERVER

            TOTAL SO FAR...BLOWING AND DRIFTING SNOW IN THE COUNTRY

0910 PM     SNOW             2 NW ELMIRA             41.20N 89.86W
02/21/2010  M4.0 INCH        STARK              IL   MESONET

            TOTAL SO FAR...SWOP REPORT

0923 PM     SNOW             HOPEWELL                40.98N 89.46W
02/21/2010  M4.0 INCH        MARSHALL           IL   MESONET

            TOTAL SO FAR

0924 PM     SNOW             HENRY                   41.11N 89.36W
02/21/2010  M2.0 INCH        MARSHALL           IL   MESONET

            SNOFALL OVER THE PAST 6 HOURS...SWOP REPORT

1002 PM     SNOW             HENRY                   41.11N 89.36W
02/21/2010  M2.4 INCH        MARSHALL           IL   EMERGENCY MNGR

            SNOW FELL OVER THE PAST 8 HOURS...0.8 INCHES FELL IN THE
            PAST HOUR

1003 PM     SNOW             GILSON                  40.87N 90.20W
02/21/2010  M3.1 INCH        KNOX               IL   MESONET

            TOTAL SO FAR...SWOP REPORT

1021 PM     SNOW             3 W WASHINGTON          40.70N 89.49W
02/21/2010  M2.5 INCH        TAZEWELL           IL   PUBLIC

            TOTAL SO FAR

1138 PM     SNOW             2 NW ELMIRA             41.20N 89.86W
02/21/2010  M5.5 INCH        STARK              IL   MESONET

            TOTAL SO FAR...SWOP REPORT

1200 AM     SNOW             PEORIA                  40.74N 89.61W
02/22/2010  M5.6 INCH        PEORIA             IL   OFFICIAL NWS OBS

            STORM TOTAL THROUGH MIDNIGHT. SNOWFALL DIMINISHING.

&&

THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.

SNOW REPORTS LISTED BY AMOUNT...

 INCHES  LOCATION             COUNTY       TIME
 ------  -------------------  -----------  -------
  6.20   1 N ABINGDON         KNOX         0850 PM
  5.60   PEORIA               PEORIA       1200 AM
  5.50   2 NW ELMIRA          STARK        1138 PM
  4.20   ALTONA               KNOX         0850 PM
  4.00   HOPEWELL             MARSHALL     0923 PM
  3.20   5 NW PEORIA          PEORIA       0810 PM
  3.10   GILSON               KNOX         1003 PM
  3.00   FARMINGTON           FULTON       0730 PM
  2.50   3 W WASHINGTON       TAZEWELL     1021 PM
  2.50   GERMANTOWN HILLS     WOODFORD     0736 PM
  2.40   HENRY                MARSHALL     1002 PM
  2.00   1 S MOSSVILLE        PEORIA       0814 PM
  2.00   CANTON               FULTON       0730 PM

SHIMON

Nearby

River Flood Warnings in Illinois, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.